# SDR HALA201605190202

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,746 hours, 4,440 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 33291290002
- Part serial: 10200
- Condition: Leaking
- Location: Hyd System
- Part time: 26,746 hours, 4,440 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE GREEN EDP LEAKING.  NR 2 ENGINE INT GREEN EDP REPLACED IAW AMM 29-11-51 R53.    PUMP, HYDRAULIC OFF 33-2912-9-0002 10200 ON 33-2912-9-0002 30289.
